节点文献

A Note on Homogenization of Parabolic Equation in Perforated Domains

免费订阅

【作者】 YANG ZHAN-YINGSHU WANPAN ZHANG-PINGPENG CHAN-QUAN

【Author】 YANG ZHAN-YING;SHU WAN;PAN ZHANG-PING;PENG CHAN-QUAN;Department of Mathematics, South-Central University for Nationalities;

【机构】 Department of Mathematics, South-Central University for Nationalities

【摘要】 We are concerned with a class of parabolic equations in periodically perforated domains with a homogeneous Neumann condition on the boundary of holes.By using the periodic unfolding method in perforated domains, we obtain the homogenization results under the conditions slightly weaker than those in the corresponding case considered by Nandakumaran and Rajesh(Nandakumaran A K, Rajesh M. Homogenization of a parabolic equation in perforated domain with Neumann boundary condition. Proc. Indian Acad. Sci.(Math. Sci.), 2002, 112(1): 195–207). Moreover,these results generalize those obtained by Donato and Nabil(Donato P, Nabil A. Homogenization and correctors for the heat equation in perforated domains. Ricerche di Matematica L. 2001, 50: 115–144).

【基金】 The NSF(11401595)of China;the Nationalities Innovation Foundation(2018sycxjj113)of South-central University for Postgraduate
  • 【DOI】10.13447/j.1674-5647.2018.03.05
  • 【分类号】O175.26
  • 【下载频次】4
节点文献中: 

本文链接的文献网络图示:

浏览历史:
下载历史: